# SDR AALA20110812DWH01

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 66,205 hours, 34,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JETBRIDGE PUNCTURED SKIN OF AIRCRAFT ABOVE FORWARD LAVATORY SERVICE DOOR STATION 256.  ACCOMPLISHED DOUBLER REPAIR EA MD80-53-018509.
